# SDR ZZDA2010082

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 200 TO 256, RBL 44, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER DC9 SRM 53-05 FIG 4F AND EA 17-53-02271IR.
